Translator Disclaimer
2021 Kähler manifolds with almost nonnegative curvature
Man-Chun Lee, Luen-Fai Tam
Geom. Topol. 25(4): 1979-2015 (2021). DOI: 10.2140/gt.2021.25.1979

Abstract

We construct local and global solutions to the Kähler–Ricci flow from a noncollapsed Kähler manifold with curvature bounded from below. Combining with the mollification technique of McLeod–Simon–Topping, we show that the Gromov–Hausdorff limit of a sequence of complete noncompact noncollapsed Kähler manifolds with orthogonal bisectional curvature and Ricci curvature bounded from below is homeomorphic to a complex manifold. We also use it to study the complex structure of complete Kähler manifolds with nonnegative orthogonal bisectional curvature, nonnegative Ricci curvature and maximal volume growth.

Citation

Download Citation

Man-Chun Lee. Luen-Fai Tam. "Kähler manifolds with almost nonnegative curvature." Geom. Topol. 25 (4) 1979 - 2015, 2021. https://doi.org/10.2140/gt.2021.25.1979

Information

Received: 14 October 2019; Revised: 18 May 2020; Accepted: 19 June 2020; Published: 2021
First available in Project Euclid: 12 October 2021

Digital Object Identifier: 10.2140/gt.2021.25.1979

Subjects:
Primary: 32Q15
Secondary: 53C44

Keywords: Kahler manifolds , Kahler-Ricci flow existence , uniformization

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4 • 2021
MSP
Back to Top